# SDR UALA2013060703967

- Difficulty date: June 6, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 81,169 hours, 23,499 cycles
- Engine: Pwa PW2040
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 2163
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT PICK UP EMECTRIC.   REPLACED GENERATOR APU IAW AMM.  R & R IAW MM 24-21-01-040.
